You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Regular Matchstick Graphs

Sascha Kurz and Rom Pinchasi
The American Mathematical Monthly
Vol. 118, No. 3 (March 2011), pp. 264-267
DOI: 10.4169/amer.math.monthly.118.03.264
Stable URL:
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Regular Matchstick Graphs
Preview not available


Abstract A matchstick graph is a plane geometric graph in which every edge has length 1 and no two edges cross each other. It was conjectured that no 5-regular matchstick graph exists. In this paper we prove this conjecture.

Page Thumbnails